MathSciNet Relay Station
MathSciNet bibliographic data
MR2350368 65M06 (35Q53)
Bratsos, Athanassios G. A second order numerical scheme for the solution of the one-dimensional Boussinesq equation. Numer. Algorithms 46 (2007), no. 1, 45–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement